# SDR HALA0600813

- Difficulty date: June 28, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 589-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER GOUGED IN RADIUS STA 589 STR 8R.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03 PAGE 101 AND 103 DETAIL 2, CUT OUT DAMAGED ON STR. 8R BS 578 - 600 IAW SRM 53-00-03 REPAIR 201 STEP 1 SHEET 1,FOUND MAX ID IAW SRM FIG 201 SHEET 3 TABLE 2 AND MFG BWG 143T3001,FRAME 2 OF 4,MADE REPAIR PARTS 3 EACH, ALODINED, PRIMED AND INSTALLED ALL 3 EACH REPAIR PARTS IAW SRM53-00-03 FIG 201 SHEET 1 STEP 9 AND STEP 11, SRM 51-40-03-0G-0 PAGE 1 TO 5 NR 2 PAR C AND PAGE 2 OF 5 NR 4 PAR C.
